# SDR ASAA2021042534659

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 48,449 hours, 14,489 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Part number: 3400002050
- Condition: Worn
- Location: Nr 1 Eng Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE REAR CONE NUTPLATE IS WORN. GROUNDED - YES. REPLACED #1 ENG REAR CONE REF TASCARD 78472010.
